Join the 'Restasis' group to help and get support from people like you.
We found 46 questions associated with the 'Restasis' topic.
Posted 12 Feb 2013 by • 9 answers
Just wondering since my eye doctor did not give me a yes or no answer to this question. And this drug works well for me but my prescription, each time for 4 months is $215.00.
Posted 11 days ago • 1 answerFAQ by Drugs.com
Posted 21 Jan 2013 by • 3 answers
... actual shelf life, or do I need to toss them after the expiration date?
Posted 8 Jan 2015 by • 4 answers
I was very healthy, was put on restasis for dry eye. several months later 2 malignant melanomas, then blood cancer. research shows it is an immune suppressant and causes cancer, so there must be others out there with this experience. Thx
Posted 23 Dec 2013 by • 1 answer
Posted 17 Sep 2009 by • 6 answers
Restasis has just been prescribed for me by my ophthalmologist, but my family doctor insists it does
Posted 9 Aug 2014 by • 2 answers
... not work and is against me taking it. I know this is a general question, but does this stuff really help? My severe dry eye has caused corneal abrasions
Posted 2 May 2013 by • 1 answer
Posted 23 Jun 2013 by • 2 answers
I've only been using this product for a few days, but have a burning or stinging sensation for most of the day when using it. It's not unbearable but it's not that comfortable either. Just wondering if anyone else is experiencing this?
Posted 15 Dec 2014 by • 1 answer
I was instructed to put a drop in each eye, twice a day--once at about 7:30 a.m. and again about 7:30 p.m. Do I use only one vial for both applications, or do I use one vial for the morning application and a second vial for the evening application?
Posted 7 Jan 2010 by • 1 answer
Posted 6 Oct 2012 by • 1 answer
I'm currently using this expensive eye drops, a vial has enough med for 2 dosages, what happens if I save the vial for the next dosage instead of discard it?
Posted 30 Jun 2017 by • 1 answer
Posted 12 Mar 2011 by • 1 answer
I began having problems with blurry vision after I had been using Restasis for a short time. I'm not sure if there is a connection btwn my blurry vision which is off and on at different times of the day and using Restasis or if there is something else causing this. I assumed the precaution ...
Posted 14 Jan 2012 by • 1 answer
What are the side effects? can it cause headaches?
Related Condition Support Groups
Restasis Patient Information at Drugs.com
- Restasis Information for Consumers
- Restasis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restasis (detailed)